An extension of Miller’s algorithm. (English) Zbl 0162.47101

Full Text: DOI EuDML


[1] British Association for the Advancement of Science: Bessel functions - Part II. Mathematical Tables, v. 10.
[2] Olver F. W. J.: Error analysis of Miller’s recurrence algorithm. Math. Comp. 18, 65 - 74 (1964). · Zbl 0115.34502 · doi:10.2307/2003406
[3] Gautschi W.: Computational aspects of three-term recurrence relations. S.I.A.M. Rev. 9, 24-82 (1967). · Zbl 0168.15004 · doi:10.1137/1009002
[4] Shintani H.: Note on Miller’s recurrence algorithm. J. Sci. Hiroshima Univ. Ser. A-I 29, 121-133 (1965). · Zbl 0135.38703
[5] Olver F. W. J.: The numerical solution of linear difference equations. J. Res. Nat. Bur. Stand. 71B, 111-129 (1967). · Zbl 0171.36601 · doi:10.6028/jres.071B.018
[6] Clenshaw C. W.: The numerical solution of linear differential equations in Chebyshev series. Proc. Camb. Philos. Soc. 53, 134-149 (1957). · Zbl 0077.32503 · doi:10.1017/S0305004100032072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.